|
Чебышевский сборник, 2011, том 12, выпуск 2, страницы 171–181
(Mi cheb89)
|
|
|
|
On twisted L-functions of elliptic curves
Virginija Garbaliauskienėa, Antanas Laurinčikasb a Šiauliai University, Faculty of Mathematics and Informatics
b Vilnius University, Faculty of Mathematics and Informatics
Поступила в редакцию: 12.10.2011
Образец цитирования:
Virginija Garbaliauskienė, Antanas Laurinčikas, “On twisted L-functions of elliptic curves”, Чебышевский сб., 12:2 (2011), 171–181
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/cheb89 https://www.mathnet.ru/rus/cheb/v12/i2/p171
|
Статистика просмотров: |
Страница аннотации: | 245 | PDF полного текста: | 76 | Список литературы: | 43 | Первая страница: | 1 |
|